# SDR SIMA200606915

- Difficulty date: March 6, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AL2024T3
- Condition: Dented
- Location: Fuselage
- Part time: 15,047 hours, 15,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT FUSELAGE BETWEEN FRAMES 66 AND 67L AND BETWEEN STRINGERS 19 AND 20L.  PERFORMED CUT OUT OF THE SKIN TO REMOVE THE DAMAGE.  FABRICATED A FILLER AND REPAIR DOUBLER.  REPAIR DONE IAW SRM.  (K)
